| Catalog Number |
PTA5-35-80-5-20.0 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
When inflating the balloon it leaked with low pressure.During the procedure the balloon burst before 10 bars of pressure was reached.The patient did not experience any adverse effects due to this occurrence.